MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE LEAD
Model Number 0262
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 11/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the right ventricular (rv) lead and right atrial (ra) lead were explanted due to suspected perforation.It is unknown what lead had perforated the patient.It was noted that the patient had pericardial effusion a few days prior to the explant.Both leads were replaced.No additional adverse patient effects were reported.The leads remain in hospital possession.

Brand Name
ENDOTAK RELIANCE G
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key15808408
Report Number2124215-2022-47538
Device Sequence Number5747793
Product Code LWS
UDI-Device Identifier00802526601828
UDI-Public00802526601828
Combination Product (Y/N)Y
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/11/2024
Device Model Number0262
Device Catalogue Number0262
Device Lot Number100519
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2022
Initial Report FDA Received Date11/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age62 YR
Patient SexMale